# SDR SWAA070917

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 27,532 hours, 15,712 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2315
- Part serial: 8880
- Condition: Shorted
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HEAT TURNED ON, WINDOW HEAT CONNECTOR SHORTED, AND WINDOW CRACKED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER AND AND WINDOW PER MM.
